# SDR SWAA2022060806262

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 312+5; RBL 31; WL 208. CRACKED INTERCOSTAL AT STA 312+5; RBL 31; WL 208 P/N 141A5410-12; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .; REMOVED INTERCOSTAL AT STA312+5 RBL 31; WL 208 I.A.W SRM 51-40-02-0G-0.; LOCATED AND DRILLED NEW INTERCOSTAL AT STA312+5 RBL 31; WL 208 P/N 141A5410-12 I.A.W SRM 51-40-05-0G-0 AND DWG 141A5400 AND OK TO INSTALL.INSTALLED NEW INTERCOSTAL AT STA312+5 RBL 31; WL 208 P/N 141A5410-12 I.A.W SRM 51-40-02-0G-0 AND DWG 141A5400.
